RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2017, Volume 8, Issue 4, Pages 29–62 (Mi mvk235)  

This article is cited in 1 scientific paper (total in 1 paper)

Multidimensional linear method and diffusion characteristics of linear medium of ciphering transform

A. V. Erokhina, F. M. Malyshevb, A. E. Trishinc

a TVP Laboratories, Moscow
b Steklov Mathematical Institute of RAS, Moscow
c Certification Research Center, LLC, Moscow

Abstract: We describe a multidimensional method of cryptoanalysis of ciphering transforms with key bits addition performed componentwise $\mod 2$. It is compared with the usual (one-dimensional) method. The notions of diffusion characteristics of linear medium and linear transforms used in block ciphers are refined.

Key words: cryptoanalysis, linear method, linear medium of transform, diffusion characteristics.

DOI: https://doi.org/10.4213/mvk235

Full text: PDF file (299 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.719.2
Received 20.IV.2017

Citation: A. V. Erokhin, F. M. Malyshev, A. E. Trishin, “Multidimensional linear method and diffusion characteristics of linear medium of ciphering transform”, Mat. Vopr. Kriptogr., 8:4 (2017), 29–62

Citation in format AMSBIB
\Bibitem{EroMalTri17}
\by A.~V.~Erokhin, F.~M.~Malyshev, A.~E.~Trishin
\paper Multidimensional linear method and diffusion characteristics of linear medium of ciphering transform
\jour Mat. Vopr. Kriptogr.
\yr 2017
\vol 8
\issue 4
\pages 29--62
\mathnet{http://mi.mathnet.ru/mvk235}
\crossref{https://doi.org/10.4213/mvk235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3770675}
\elib{http://elibrary.ru/item.asp?id=32641308}


Linking options:
  • http://mi.mathnet.ru/eng/mvk235
  • https://doi.org/10.4213/mvk235
  • http://mi.mathnet.ru/eng/mvk/v8/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Fedchenko, “Minimalnye soglasovannye sistemy lokalnykh veroyatnostnykh sootnoshenii v AES-podobnykh algoritmakh shifrovaniya”, Matem. vopr. kriptogr., 9:3 (2018), 127–142  mathnet  crossref  elib
  • Математические вопросы криптографии
    Number of views:
    This page:132
    Full text:42
    References:10
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019